×

Found 1,581 Documents (Results 1–100)

100
MathJax

Friedrichs-type inequalities in arbitrary domains. (English) Zbl 1489.46040

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 17-38 (2021).
MSC:  46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Refinement of relations between mixed moduli of smoothness in the metrics of \(L_p\) and \(L_\infty \). (English. Russian original) Zbl 1489.46038

Math. Notes 110, No. 3, 347-362 (2021); translation from Mat. Zametki 110, No. 3, 368-385 (2021).
MSC:  46E30 41A17 26A33
PDF BibTeX XML Cite
Full Text: DOI

On two-dimensional bilinear inequalities with rectangular Hardy operators in weighted Lebesgue spaces. (English. Russian original) Zbl 1480.26012

Proc. Steklov Inst. Math. 312, 241-248 (2021); translation from Tr. Mat. Inst. Steklova 312, 251-258 (2021).
MSC:  26D10 46E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software